# SDR QXEA2019030400099

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 17,626 hours, 18,849 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 25,989 hours, 27,876 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMB OUT OF FL180 WE GOT INTERMITTENT FUSELAGE DOOR MASTER WARNING. RAN CHECKLIST AND DIVERTED TO GEG. DESCENDING OUT OF 180 LIGHT STAYED OFF. DOOR SHOWING OPEN ON DOORS PAGE WAS EMERG EXIT TYPE II/III. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INDUCTANCE VALUE CHECKED IN THE PSEU IAW AMM 32-61-00-280-801 OF THE EMG DOOR SENSOR EDRCLLK, SENSOR CHECKED NOMINAL, FAULT CODE UNRSNABL FAR U00 LOGGED INTO PSEU FOR PREVIOUS LEG. PRESSURIZED AIRCRAFT IAW 21-00-00-863-801, COULD NOT DUPLICATE DOOR MASTER WARNING, REMOVED AND REPLACED THE PSEU IAW 32-61-01-000/400-801 AS A PRECAUTIONARY MEASURE. AIRCRAFT RETURNED TO SERVICE.
